# SDR IPXA2025100821478

- Difficulty date: August 23, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: A5412519200
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG PYLON, UPPER SIDE, BETWEEN PANEL 423AL TO 423BL, SUPPORT ARC SHAPE FRAME HAS CRACKS.  REMOVED SUPPORT UPPER SIDE IN RIBS 3 #2 ENG PYLON. AFTER FURTHER EVALUATIONS 02 CRACKS FOUND OUT OF LIMITS. IAW AIRBUS A300-600 SRM 54-52-51 PAG.2 FIG.1 AND SRM 51-10-15. INSTALLED #2 ENG PYLON, UPPER SIDE, BTWN PANEL 423AL TO 423BL, SUPPORT ARC SHAPE FRAME I.A.W A300 AMM 54-52-61/401.
